# SDR SWIA2019082346212

- Difficulty date: July 17, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAS SPOTS OF CORROSION FROM APPROX. 409+100 TO 409+128. (C-CHECK) RO: 08/22/2019 REPAIRED RH FLOOR SILL IAW SRM AND REO.
